k-ary monoids of term operations.
Semigroup forum, Tome 44 (1992) no. 1, pp. 21-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperidentity, -ary monoid of term operations, monoid equations, primal algebras, semilattices, modules, varieties
@article{SF_1992__44_1_135127,
author = {W. Taylor and J. Hyndman and R. McKenzie},
title = {k-ary monoids of term operations.},
journal = {Semigroup forum},
pages = {21--52},
year = {1992},
volume = {44},
number = {1},
zbl = {0790.08002},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135127/}
}
W. Taylor; J. Hyndman; R. McKenzie. k-ary monoids of term operations.. Semigroup forum, Tome 44 (1992) no. 1, pp. 21-52. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135127/